Theoretical estimation of effectiveness of fractionated irradiation of malignant cells of different radiosensitivity

V. A. Lisin

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)255-257
    Number of pages3
    JournalRadiobiologiya
    Volume24
    Issue number2
    Publication statusPublished - 1984

    ASJC Scopus subject areas

    • Radiology Nuclear Medicine and imaging

    Cite this

    Theoretical estimation of effectiveness of fractionated irradiation of malignant cells of different radiosensitivity. / Lisin, V. A.

    In: Radiobiologiya, Vol. 24, No. 2, 1984, p. 255-257.

    Research output: Contribution to journalArticle

    @article{e3eb4ab5c21d48bfb913db928b96bc59,
    title = "Theoretical estimation of effectiveness of fractionated irradiation of malignant cells of different radiosensitivity",
    author = "Lisin, {V. A.}",
    year = "1984",
    language = "English",
    volume = "24",
    pages = "255--257",
    journal = "Radiobiologiia",
    issn = "0033-8192",
    publisher = "Izdatel'stvo Nauka",
    number = "2",

    }

    TY - JOUR

    T1 - Theoretical estimation of effectiveness of fractionated irradiation of malignant cells of different radiosensitivity

    AU - Lisin, V. A.

    PY - 1984

    Y1 - 1984

    UR - http://www.scopus.com/inward/record.url?scp=0021355402&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0021355402&partnerID=8YFLogxK

    M3 - Article

    VL - 24

    SP - 255

    EP - 257

    JO - Radiobiologiia

    JF - Radiobiologiia

    SN - 0033-8192

    IS - 2

    ER -